# SDR HEEA082671

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001004
- Part serial: 1198
- Condition: Making Metal
- Location: Main Rotor
- Part time: 10,417 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION MAKING METAL. REPAIRED.
